Advertisement

Application of optimal nonlinear filtering equations to some problems in control theory and information theory

  • R. S. Liptser
  • A. N. Shiryayev
Part of the Applications of Mathematics book series (SMAP, volume 6)

Abstract

In this section the results obtained in Section 14.3 for linear control problems (using incomplete data) with quadratic performance index are extended to the case of continuous time.

Keywords

Optimal Control Problem Channel Capacity Wiener Process Gaussian Random Variable Admissible Control 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes and references

  1. [125]
    Meditch J. S., Stochastic Optimal Linear Estimation and Control, McGraw-Hill, N.Y., 1969.zbMATHGoogle Scholar
  2. [26]
    Wonham W. M., On the separation theorem of stochastic control. SIAM J. Control 6 (1968), 312–326.MathSciNetzbMATHCrossRefGoogle Scholar
  3. [77]
    Kalman R. E., Contributions to the theory of optimal control. Bol. Soc. Mat. Mexicana 5 (1960), 102–119.MathSciNetGoogle Scholar
  4. [65]
    Kadota T. T., Zakai M., Ziv I., Mutual information of the white Gaussian channel with and without feedback. IEEE Trans. Inform. Theory IT-17, 4 (1971), 368–371.MathSciNetzbMATHCrossRefGoogle Scholar
  5. [161]
    Shalkwijk J. P. M., Kailath T., A coding scheme for additive noise channels with feedback, Part I. IEEE Trans. Inform. Theory IT-12 (1966), 172–182.CrossRefGoogle Scholar
  6. [56]
    Zigangirov K. Sh., Transmission of messages through a binary Gaussian channel with feedback. Problemy peredachi informatsii 3, 2 (1967), 98–101.Google Scholar
  7. [48]
    Djachkov A. G., Pinsker M. S., On optimal linear transmission through a memoryless Gaussian channel with complete feedback. Problemy peredachi informatsii 7, 2 (1971), 38–46.MathSciNetGoogle Scholar
  8. [157]
    Khasminsky R. Z., Stability of Differential Equations Systems Given Random Disturbances of Their Parameters. “Nauka,” Moscow, 1969.Google Scholar
  9. [128]
    Nevelson M. B., Khasminsky R. Z., Stochastic Approximation and Recursive Estimation. “Nauka,” Moscow, 1972.Google Scholar
  10. [177]
    Boel R., Varaiya P., Wong E., Martingles on jump processes, III. Representation results. SIAM J. Control vol. 13, 5 (1975), 999–1060.MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 1978

Authors and Affiliations

  • R. S. Liptser
    • 1
  • A. N. Shiryayev
    • 2
  1. 1.Institute for Problems of Control TheoryMoscowUSSR
  2. 2.Institute of Control SciencesMoscowUSSR

Personalised recommendations